Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Determinant type generalizations of Heinz-Kato theorem via Furuta inequality

Author: Takayuki Furuta
Journal: Proc. Amer. Math. Soc. 120 (1994), 223-231
MSC: Primary 47A63; Secondary 47A30, 47B15
MathSciNet review: 1176068
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A capital letter means a bounded linear operator on a complex Hilbert space $ H$. By a nice application of the Furuta inequality, we give two kinds of determinant type generalizations (Theorems 1 and 2 in $ \S1$) of the famous and well-known Heinz-Kato theorem containing the terms $ T,\;\vert T\vert$, and $ \vert{T^{\ast}}\vert$.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47A63, 47A30, 47B15

Retrieve articles in all journals with MSC: 47A63, 47A30, 47B15

Additional Information

PII: S 0002-9939(1994)1176068-1
Keywords: Positive operator, operator inequality, the Furuta inequality
Article copyright: © Copyright 1994 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia